# SDR USAA2014051400010

- Difficulty date: May 11, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,811 hours, 21,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE AT FRAME 66, Z-500, -Y1732.  REPAIRED SILL PLATE AT FRAME 66, Z-500, -Y1732 IAW SRM 53-41-14, FIG 201, REPAIR PRINCIPLE 1.
